Doctor insights on:
Tingling In Hands And Feet Causes
Just started methazolamide 50 mg twice a day and having on and off tingling in hands and feet. Cause for concern?
Yes: Electrolyte and mineral deficiencies secondary to the medication may be responsible for these symptoms. Discuss this with your physician who will order the appropriate tests. ...Read more
Occurs in either the vascular supply or the nerve supply to the hand is impaired. Tingling typically means altered light touch sensation and it's often confused with the concept of numbness which means absence of sensation. Tinglingcan be fine or coarse depending upon ...Read more
On and off tingling of hands and feet. Deep breaths cause chest pain on occasion. When turning neck chest will hurt on and off. Slightly nauseous ?
See a doctor: you need to see a doctor that can listen to you,examined you,and treat you you stated four different problem most likely are not related neuropathy from CNS pain with breathing repiratery neck pain muskeloskeletal nausea that could be GI, neuro, respond to pain. si as you can see hard to put them together in one answer without proper history and physical face to face so go and see a doctor ...Read more
No: There is absolutely no correlation between the two. ...Read more
Mechanism of action: The drug does affect numerous neurotransmitters and certainly in some affects acid-base balance (adverse event is metabolic acidosis). Any of these mechanisms could promote paresthesias. However, patients have mitigated this by ingestion of bananas or dried apricots, sources of potassium plus other ingredients. ...Read more
Can levaquin (levofloxacin) cause tingling in hands and feet? Will go to dr tomorrow but want to know how serious this is.. Will it go away?
Yes: Levaquin (levofloxacin) can cause a condition called peripheral neuropathy. We don't actually know how often this happens, but probably pretty infrequently. I would hold off taking the Levaquin (levofloxacin) until you see your doctor tomorrow (unless you're treating a serious infection like pneumonia or pyelonephritis). ...Read more
What are the symptoms of vascular problems in the arms? Can tingling in the arms, hands, and feet be caused by vascular problems?
Yes: Usually vascular or neurogenic, through nerve compression if localized to one limb. If generalized more likely to reflect a general condition or deficiency, for example electrolytes, such as potassium, magnesium or calcium, vitamin deficiency, thyroid disorder, etc. ...Read moreSee 2 more doctor answers
Feet maybe, hands no: The sciatic nerve runs from the gluteal region (your rear end) down the back of your leg, then branches to innervate the back of the thigh and leg as well as the outer part of the lower leg and then parts of the feet. An injury may cause those symptoms there, as well as problems with motion. The major nerves that serve the hands are the radial, ulnar and median. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Causes of tingling in the hands and feet
- Cause of tingling hands feet
- Causes of numbness and tingling in the hands and feet
- Ask a doctor a question free online
- What causes tingling in the hands and feet?
- Causes of tingling sensation in hands and feet
- What causes tingling in hands and feet?
- Numbness and tingling in hands and feet causes
- Talk to a hand surgeon online for free